# SDR QXEA2024101000235

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,369 hours, 9,104 cycles
- Engine: Ge CF348E5
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 426000185
- Part serial: 260328
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,369 hours, 9,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE THRUST LEVER DOES NOT RETURN TO MIN REV POSITION AFTER MAX REV WAS USED WITHOUT MANUALLY MOVING THE #1 LEVER TO MIN REV. REMOVED FROM SERVICE. INTERROGATED CMC, NO FAULTS FOUND. REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW AMM 76-11-01-000-801-A & 76-11-01-400-801-A. OPS CHECK GOOD. TOGA SWITCH OPS TEST (LLM) IAW AMM 22-11-00-710-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
